Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: enlarged liver and atripla (light colour stools)
Jan 3, 2010

I have started on Atripla since exactly a month, my stool has turned light coloured since 4 days. My doctor is testing my bilirubine. In your experience will this condition disappear once my liver gets more used to or is this hepatoxixity and the medical advise form will be to try another retroviral? ís there anything I could to help my liver in case of hepatoxixity and be able to continue with Atripla? Further my urine is fine,and I am fine. I am also taking prednisone 20mg for my ITP for 3 weeks.

Response from Dr. Henry

Acute liver toxicity is not very common with Atripla-perhaps more common in some patients with underlying liver conditons such as hepatitis B or C where immune reconstitution can complicate the picture. Light colored stools can be due to other factors than drug related liver toxicity. Laboratory work up including liver enzymes can sometimes help sort out what is going on. It is unusual (but does occur) to have to stop Atripla (or one component of it) due to acute liver toxicity from the drug alone. KH



Previous
viagra usage
Next
atripla in the morning

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement